Gumm's Theorem and the Structure of Minimal Algebras

Kracht M (1995)
Algebra Universalis 33: 142-146.

Journal Article | Published | English

No fulltext has been uploaded

Publishing Year
PUB-ID

Cite this

Kracht M. Gumm's Theorem and the Structure of Minimal Algebras. Algebra Universalis. 1995;33:142-146.
Kracht, M. (1995). Gumm's Theorem and the Structure of Minimal Algebras. Algebra Universalis, 33, 142-146.
Kracht, M. (1995). Gumm's Theorem and the Structure of Minimal Algebras. Algebra Universalis 33, 142-146.
Kracht, M., 1995. Gumm's Theorem and the Structure of Minimal Algebras. Algebra Universalis, 33, p 142-146.
M. Kracht, “Gumm's Theorem and the Structure of Minimal Algebras”, Algebra Universalis, vol. 33, 1995, pp. 142-146.
Kracht, M.: Gumm's Theorem and the Structure of Minimal Algebras. Algebra Universalis. 33, 142-146 (1995).
Kracht, Marcus. “Gumm's Theorem and the Structure of Minimal Algebras”. Algebra Universalis 33 (1995): 142-146.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar